Alert archive / Montana / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 73, NWS Great Falls, MT
NWS Great Falls, MT issued this severe thunderstorm warning at Jul 4, 2008, 8:21 PM MDT for Lewis and Clark County, Montana. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2008, 8:21 PM MDT (02:21 UTC)
- Expired
- Jul 4, 2008, 9:00 PM MDT
- In force
- 39 min
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
County Lewis and Clark County, MT
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 4, 2:04 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 2.4 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 838 J/kg
- Mixed-layer CIN
- -172 J/kg
- Mixed-layer LCL
- 2852 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KTFX 050221
SVRTFX
MTC049-050300-
/O.NEW.KTFX.SV.W.0073.080705T0221Z-080705T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
821 PM MDT FRI JUL 4 2008
THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN LEWIS AND CLARK COUNTY IN WEST CENTRAL MONTANA...
* UNTIL 900 PM MDT
* AT 818 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 14 MILES NORTHEAST OF GARRISON...MOVING
NORTHEAST AT 33 MPH.
* THE SEVERE THUNDERSTORM WILL GENERALLY REMAIN OVER RURAL AREAS OF
SOUTHERN LEWIS AND CLARK COUNTY.
HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 70 MPH ARE LIKELY WITH
THIS STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
FRIDAY EVENING FOR WESTERN MONTANA.
LAT...LON 4723 11229 4682 11192 4668 11245 4669 11253
4670 11255 4682 11256 4683 11261 4682 11273
4683 11273
TIME...MOT...LOC 0221Z 237DEG 28KT 4672 11264
$$
COHEN2 follow-up statements
000
WWUS55 KTFX 050246
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
847 PM MDT FRI JUL 4 2008
MTC049-050300-
/O.CON.KTFX.SV.W.0073.000000T0000Z-080705T0300Z/
LEWIS AND CLARK MT-
847 PM MDT FRI JUL 4 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT
FOR SOUTHERN LEWIS AND CLARK COUNTY...
AT 846 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES NORTHWEST OF CANYON
CREEK...OR 26 MILES NORTHWEST OF HELENA...MOVING NORTHEAST AT 32 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
FRIDAY EVENING FOR WESTERN MONTANA.
LAT...LON 4723 11229 4682 11192 4668 11245 4669 11253
4670 11255 4682 11256 4683 11261 4682 11273
4683 11273
TIME...MOT...LOC 0247Z 237DEG 28KT 4690 11233
$$
COHEN000
WWUS55 KTFX 050253
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
853 PM MDT FRI JUL 4 2008
MTC049-050303-
/O.EXP.KTFX.SV.W.0073.000000T0000Z-080705T0300Z/
LEWIS AND CLARK MT-
853 PM MDT FRI JUL 4 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LEWIS AND CLARK
COUNTY WILL EXPIRE AT 900 PM MDT...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM
THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER SEVERE...
THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
FRIDAY EVENING FOR WESTERN MONTANA.
LAT...LON 4723 11229 4682 11192 4668 11245 4669 11253
4670 11255 4682 11256 4683 11261 4682 11273
4683 11273
TIME...MOT...LOC 0253Z 237DEG 28KT 4692 11227
$$
COHENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 5:30 PM MDT, 2 hours 51 minutes earlier.
Area forecast discussion, Jul 4, 5:30 PM MDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 530 PM MDT FRI JUL 4 2008 UPDATED FOR AVIATION .DISCUSSION... ...SEVERE THUNDERSTORM WATCH ISSUED FOR SOUTHWEST AND CENTRAL MONTANA IN EFFECT UNTIL 10 PM MDT... ...SEVERE WEATHER LIKELY THIS AFTERNOON AND EVENING OVER THE ENTIRE AREA... STRONG INSTABILITY IS FORECAST TO DEVELOP THIS AFTERNOON OVER THE ENTIRE FORECAST AREA...AS A VIGOROUS UPPER LEVEL SHORTWAVE TROUGH AND ASSOCIATED JET STREAK AFFECT THE REGION. LATEST 12Z OPERATIONAL FORECAST MODELS SHOW A 55KT TO 60KT JET STREAK ARRIVING OVER NORTHWEST MONTANA THIS EVENING...WITH SURFACE BASED CAPES EXCEEDING 2500 J/KG. AN UPPER LEVEL VORT MAX OVER WESTERN WASHINGTON IS EXTRAPOLATED TO BE JUXTAPOSED WITH THIS JET STREAK BY 6PM. MODELS HAVE INDICATED A STRENGTHENING TREND WITH THIS JET STREAK...WITH EARLIER RUNS 10 KTS OR SO LESS. ALSO...LATEST RUNS SHOW A FURTHER NORTHWARD JET PLACEMENT...SUGGESTING THAT THE FORECAST AREA WILL HAVE A GREAT CHANCE OF EXPERIENCING FAVORABLE ASCENT IN THE RIGHT ENTRANCE REGION OF THE JET THIS EVENING. SEVERAL COMPLICATING FACTORS HAVE BEEN NOTED IN THE LOW LEVELS. FOR EXAMPLE...LOW LEVEL MOISTURE POOLING NORTH OF A DEVELOPING SURFACE CYCLONE OVER CENTRAL MONTANA HAS BEEN A BIT STRONGER THAN ANTICIPATED. CLOUD COVERAGE THIS MORNING OVER THE NORTHERN HALF OF THE FORECAST AREA MAY LIMIT DEEPER MIXING...THUS MAINTAINING HIGHER LOW LEVEL MOISTURE AND INSTABILITY THROUGH THE DAY. DEWPOINTS IN THE LOWER 60S HAVE ALREADY BEEN NOTED ON EITHER SIDE OF THE DIVIDE...RESULTING IN RUC-ANALYSIS SURFACE-BASED CAPES FROM 1500-2000 J/KG ALREADY AT 11 AM MDT...WITH MIXED LAYER CAPES ABOUT 500 J/KG LOWER. HOWEVER...THERE STILL REMAINS A CAP IN THE LOWER ATMOSPHERE THIS MORNING...WITH CONVECTIVE INHIBITION OVER 100 J/KG ACROSS THE FORECAST AREA. WITH TIME...SUFFICIENT COLD AIR ADVECTION ALOFT IN ASSOCIATION WITH HEIGHT FALLS WITH THE APPROACHING UPSTREAM TROUGH WILL HELP TO ERODE THE CAP...WITH CONVECTIVE INITIATION EXPECTED OVER THE HIGHER TERRAIN BY 2 PM MDT OR SO. INTERESTINGLY...A LEAD SHORTWAVE TROUGH WAS SUFFICIENT FOR HIGHER-BASED STORMS OVER NORTHWEST MONTANA THAT TRACKED INTO ALBERTA. AN OUTFLOW BOUNDARY IS SURGING SOUTHWARD...SHIFTING WINDS TO NORTHEASTERLY IMMEDIATELY BEHIND IT. THIS BOUNDARY IS FORECAST TO BECOME DIFFUSE THIS AFTERNOON...AS IT TRACKS AWAY FROM ITS PARENT CONVECTION. HOWEVER...REMAINING LOW LEVEL VORTICITY WITH THIS BOUNDARY MAY BECOME A KEY PLAYER IN CONVECTIVE ENHANCEMENTS THIS AFTERNOON. AS IT CURRENTLY STANDS...MODELS ARE ALL OVER THE PLACE WITH REGARD TO CONVECTIVE COVERAGE. THE RUC AND NAM SHOW A FASTER NORTH-SOUTH BOUNDARY PASSAGE...BRINGING WESTERLY WINDS ACROSS MUCH OF THE REGION BY MID-AFTERNOON...AND WITH THE GFS SHOWING A MUCH SLOWER PASSAGE. WITH THE UPSTREAM ASCENT BEING RATHER WEAK AT FIRST...WE ONLY EXPECT ISOLATED STORMS TO DEVELOP THIS AFTERNOON...WITH MORE WIDESPREAD COVERAGE AFTER 600 PM...ESPECIALLY OVER NORTH CENTRAL MONTANA. COVERAGE COULD BE MORE SPOTTY OVER SOUTHWEST MONTANA...THOUGH LATEST RUC SHOWS WIDESPREAD COVERAGE THERE AS WELL. OVERALL CONVECTIVE MORPHOLOGY IS ALSO VERY TRICKY...AS SOLUTIONS FAVORING THE WESTERLY LOW-LEVEL FLOW WOULD SUPPORT MORE UNIDIRECTIONAL WIND PROFILES AND A SQUALL LINE THREAT WITH THE DEEP-LAYER SHEAR VECTOR ORIENTED PARALLEL TO THE LOW LEVEL BOUNDARY. STRENGTHENING SOUTHWESTERLY 700 MB FLOW OVER 30KTS MAY ENHANCE DESCENDING REAR INFLOW JETS WITH ANY SQUALL LINES AS WELL AS THE DAMAGING WIND POTENTIAL. ON THE OTHER HAND...FAR EASTERN PORTIONS OF CENTRAL MONTANA WILL LIKELY EXPERIENCE LOW LEVEL FLOW BACKED TO THE SOUTHEAST FOR A LONGER PERIOD OF TIME...AND THUS A GREATER CHANCE FOR ROTATING UPDRAFTS. HOWEVER...AS TOTAL SHEAR MAGNITUDE WITHIN THE INSTABILITY LAYER INCREASES TO OVER 50 KTS THIS EVENING...EMBEDDED MESOCYCLONES AND VORTICES WITHIN SQUALL LINES WILL BECOME POSSIBLE...ESPECIALLY AS STRONGER PACIFIC MOISTURE AND ASSOCIATED INSTABILITY POOL INTO THE REGION WEST OF THE DIVIDE. ONLY WEAK LOW LEVEL WESTERLY FLOW WILL INHIBIT ANY SUBSTANTIAL DOWNSLOPE DRYING. ESSENTIALLY...ALL MODES OF CONVECTION WILL BE POSSIBLE THROUGH EVENING...WITH LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES ALL POSSIBLE. A SPECIAL 18Z SOUNDING HAS BEEN RELEASED TO COLLECT ADDITIONAL ENVIRONMENTAL DATA. ACOHEN SATURDAY...TEMPERATURES WILL BE COOLER BUT STILL SLIGHTLY ABOVE SEASONAL NORMALS. SOME INSTABILITY OVER THE MOUNTAINS OF SOUTHWEST MONTANA MAY RESULT IN ISOLATED AFTERNOON THUNDERSTORMS. BRITTON SATURDAY NIGHT THROUGH SUNDAY...CONTINUE TO SEE SERIES OF WEATHER SYSTEMS WORK THROUGH REGION KEEPING RIDGE FLAT. ENOUGH INSTABILITY TO CREATE SOME SHOWERS AND THUNDERSTORMS...MAINLY SOUTHWEST WITH TEMPERATURES SEASONABLY WARM. LOSS && .AVIATION... UPDATED 2330Z. A MOIST AND UNSTABLE SOUTHWEST FLOW ALOFT...COMBINED WITH A PACIFIC COLD FRONT THIS EVENING...WILL BRING NUMEROUS SHOWERS AND THUNDERSTORMS...WITH SOME THUNDERSTORMS BEING SEVERE WITH DAMAGING WINDS AND LARGE HAIL UNTIL 04Z. THUNDERSTORMS WILL DECREASE LATER THIS EVENING. VFR CONDITIONS WILL PREVAIL EXCEPT FOR LOCAL IFR/MVFR IN AND AROUND THUNDERSTORMS. WILLIAMSON DC && .FIRE WEATHER... UPDATED 314 PM MDT. SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS SOUTHWEST...CENTRAL...AND NORTH CENTRAL MONTANA THIS AFTERNOON AND CONTINUE INTO THIS EVENING. TEMPERATURES THIS AFTERNOON ARE GENERALLY IN THE UPPER 80S TO MID 90S WITH DEWPOINTS IN THE UPPER 30S TO MID 50S. LOWER LEVELS OF THE ATMOSPHERE REMAIN RATHER DRY. THE MAIN THREAT FROM THESE STORMS WILL BE STRONG GUSTY WINDS AND OCCASIONAL DRY LIGHTNING. ALSO...BOTH THE OBSERVED FIRE DANGER CLASS FOR YESTERDAY AND THE FORECAST FIRE DANGER FOR TODAY ARE IN THE MODERATE RANGE. WILL THEREFORE ADDRESS THE POTENTIAL FOR DRY THUNDERSTORMS WITH A HEADLINE IN THE FIRE WEATHER PLANNING FORECAST. OVERNIGHT EXPECT COOL TEMPERATURES AND GOOD RELATIVE HUMIDITY RECOVERIES. SATURDAY AND SUNDAY TEMPERATURES WILL BE SOMEWHAT COOLER WITH SLIGHTLY LOWER RELATIVE DAYTIME HUMIDITIES...BUT GOOD OVERNIGHT RECOVERIES. BRITTON && .PRELIMINARY POINT TEMPS/POPS... GTF 55 81 54 82 / 50 20 20 20 CTB 50 78 51 79 / 40 10 10 10 HLN 58 83 56 85 / 50 20 20 20 BZN 52 79 52 84 / 40 30 30 20 WEY 46 72 45 77 / 30 30 30 30 DLN 49 78 49 79 / 50 30 20 20 HVR 55 85 55 84 / 40 10 10 10 LWT 51 76 52 82 / 40 20 20 20 && .TFX WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH NUMBER 656 IN EFFECT 2 PM MDT UNTIL 10 PM MDT. SEVERE THUNDERSTORM WATCH NUMBER 657 IN EFFECT 3 PM MDT UNTIL 10 PM MDT. && SHORT TERM...COHEN LONG TERM...LOSS AVIATION...WILLIAMSON DC WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jul 4, 3:20 PM MDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE GREAT FALLS MT 320 PM MDT FRI JUL 4 2008 MTZ008>015-044>055-051230- BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL- CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON- TOOLE-LIBERTY-EASTERN PONDERA-BLAINE- SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER-GALLATIN- 320 PM MDT FRI JUL 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE ENTIRE AREA UNTIL 1000 PM MDT THIS EVENING. SCATTERED SEVERE THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND TONIGHT OVER THE WATCH AREA. DAMAGING WINDS...LARGE HAIL...AND HEAVY RAIN WILL BE POSSIBLE. AN ISOLATED TORNADO MAY ALSO BE POSSIBLE OVER CENTRAL AND NORTH CENTRAL MONTANA. LIGHTNING IS ALWAYS A CONCERN WITH ANY THUNDERSTORM. THOSE PLANNING OUTDOOR HOLIDAY ACTIVITIES TODAY AND TONIGHT ARE ENCOURAGED TO FREQUENTLY CHECK THE LATEST FORECASTS... WATCHES...AND WARNINGS FROM THE NATIONAL WEATHER SERVICE. THOSE OUTDOORS SHOULD MONITOR THE SKY FOR DEVELOPING STORMS AND HEAD FOR SHELTER AT THE FIRST INDICATION OF A THUNDERSTORM. ALSO...WITH THE RECENT RAINFALL AND WARM TEMPERATURES...ELEVATED WATER LEVELS MAY OCCUR ON AREA RIVERS...CREEKS...AND STREAMS. USE EXTRA CAUTION WHEN VENTURING OUT ON THE WATER THROUGH THIS WEEKEND. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS FOR SATURDAY THROUGH THURSDAY WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION HAS BEEN REQUESTED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ACOHEN
In the hours before
Local storm report, Jul 4, 6:20 PM MDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
620 PM MDT FRI JUL 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM HAIL 4 W LENNEP 46.42N 110.63W
07/04/2008 E1.00 INCH MEAGHER MT TRAINED SPOTTER
HAIL ENDED AT 404 PM MDT
0617 PM HAIL 4 S CHOTEAU 47.75N 112.18W
07/04/2008 E1.75 INCH TETON MT TRAINED SPOTTER
&&
BRITTONLocal storm report, Jul 4, 7:28 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
728 PM MDT FRI JUL 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM HAIL GERALDINE 47.60N 110.27W
07/04/2008 E0.88 INCH CHOUTEAU MT LAW ENFORCEMENT
&&
DREILLYLocal storm report, Jul 4, 7:41 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
741 PM MDT FRI JUL 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL STANFORD 47.15N 110.22W
07/04/2008 E0.50 INCH JUDITH BASIN MT TRAINED SPOTTER
&&
DREILLYLocal storm report, Jul 4, 8:01 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
801 PM MDT FRI JUL 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND GST BIG SANDY 48.18N 110.11W
07/04/2008 E70.00 MPH CHOUTEAU MT TRAINED SPOTTER
WIND GUSTS 70 TO 80 MPH ESTIMATED. BRANCHES DOWN.
&&
DREILLYLocal storm report, Jul 4, 8:08 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
808 PM MDT FRI JUL 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND GST 16 SW RUDYARD 48.40N 110.80W
07/04/2008 E70 MPH LIBERTY MT TRAINED SPOTTER
&&
DREILLYThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 6:02 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Fergus, Judith Basin | 43 min |
| Jul 4, 6:07 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Judith Basin | 38 min |
| Jul 4, 6:12 PM MDT | Severe Thunderstorm Warning | TFX | Glacier, Pondera, Teton, Toole | 48 min |
| Jul 4, 6:27 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Chouteau, Judith Basin, Lewis and Clark, Teton | 48 min |
| Jul 4, 6:29 PM MDT | Severe Thunderstorm Warning | TFX | Glacier | 31 min |
| Jul 4, 6:32 PM MDT | Severe Thunderstorm Warning | TFX | Lewis and Clark | 43 min |
| Jul 4, 6:47 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Judith Basin | 25 min |
| Jul 4, 6:57 PM MDT | Tornado Warning | TFX | Pondera, Teton | 21 min |
| Jul 4, 6:58 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Chouteau, Fergus, Judith Basin, Teton | 47 min |
| Jul 4, 7:00 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Pondera, Teton | 45 min |
| Jul 4, 7:04 PM MDT | Severe Thunderstorm Warning | TFX | Pondera, Teton, Toole | 28 min |
| Jul 4, 7:38 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Lewis and Clark, Liberty, Pondera, Teton, Toole | 52 min |
| Jul 4, 7:42 PM MDT | Severe Thunderstorm Warning | TFX | Blaine, Chouteau, Hill, Liberty | 63 min |
| Jul 4, 8:08 PM MDT | Severe Thunderstorm Warning | TFX | Hill, Liberty | 67 min |
| Jul 4, 8:36 PM MDT | Severe Thunderstorm Warning | TFX | Blaine, Hill | 39 min |
| Jul 4, 8:43 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Hill | 32 min |
| Jul 4, 9:15 PM MDT | Severe Thunderstorm Warning | TFX | Blaine, Hill | 45 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.